# SDR CALA2013112193169

- Difficulty date: November 16, 2013
- Submitted: November 22, 2013
- Operation: Air carrier
- Aircraft: N174UA
- Make and model: Boeing 747422
- Aircraft serial: 24381
- Aircraft time: 92,997 hours, 10,328 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAW  A CHECK, STAIRWAY EMERGENCY LUMINESCENT LIGHT INOPERATIVE.  BROKEN RIBBON CONNECTOR UPPER DECK 20 INCHES FWD ALONG WALL FROM TOP STEP.  REPLACED BROKEN RIBBON IAW AMM, CHECKED OKAY.
